# SDR CA010108011

- Difficulty date: December 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,308 hours
- Engine: Pwa PW123
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Part number: 38E962E
- Condition: Failed
- Location: De-Ice System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, BOTH FORWARD AND AFT DE-ICE PRESSURE REGULATORS IN THE NR 2 NACELLE FAILED THE FUNCTION TEST PRESCRIBED IN MAINTENANCE TASK 3010/04. BOTH REGULATORS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. S/N RF3346 6058 CYC  4146 HRS  SINCE REPAIR, 24,805 CYC AND 16,732 HRS SINCE NEWS/N RF2705 32,088 CYC 21,780 HRS SINCE NEW.
